# SDR FDEA2019111542959

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 103,318 hours, 31,184 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stop
- Part number: JC720718
- Condition: Worn
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH STOPS WORN ACCESS PANEL 311AB RH SIDE. TITLE: FUSELAGE - PLATES AND SKINS - 311AB ACCESS DOOR CUTOUT LANDING SKIN RH FWD   DAMAGE REPAIR WAS ACCOMPLISHED ON EA  8-5310-T0350318.  MAJOR REPAIR
